# SDR SIMA0434

- Difficulty date: February 12, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N605RR
- Make and model: Emb EMB-145
- Aircraft serial: 145059
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Part number: 355022000
- Part serial: 1101
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3683 - AFTER TAKEOFF, HAD GROUND FAIL INDICATION AND LANDING GEAR CONTROL HANDLE FAIL TO OPERATE.  AIRCRAFT RETURNED TO BASE.  REMOVED AND REPLACED LGEU.  PERFORMED OPERATIONAL CHECK OF LANDING GEAR SYSTEM OPS CHECK GOOD.  (M)
